A method of parametric decomposition

Ermoliev, Y. & Ermolieva, L. (1973). A method of parametric decomposition. Cybernetics and Systems Analysis 9 (2) 262-266. 10.1007/BF01069080.

Full text not available from this repository.
Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Bibliographic Reference: Cybernetics and Systems Analysis; 9(2):262-266 (April 1973)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 01:40
Last Modified: 27 Aug 2021 17:35
URI: https://pure.iiasa.ac.at/3

Actions (login required)

View Item View Item